# SDR AALA981962

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULKHEAD 303 AT STRINGER 16L, BELOW DOOR STOP CASTING CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER ESO 11697, DATED 10/2/98.  (M)
